Next Article in Journal
Temporal and Spatially Heterogeneous Finite Length Runs Analysis
Previous Article in Journal
Soft Computing Methods in Bioinformatics: A Comprehensive Review
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 198-220;

Peristaltic Flow of Reactive Viscous Fluid with Temperature Dependent Viscosity

1,2,* , 1,* and 2,3,*
Department of Mathematics, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan
Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O.Box 80203, Jeddah 21589, Saudi Arabia
Department of Mathematics, Quaid-I-Azam University 45320, Islamabad 44000, Pakistan
Authors to whom correspondence should be addressed.
Published: 1 December 2013
PDF [703 KB, uploaded 9 March 2016]


This article presents the analysis of peristaltic transport of reactive viscous fluid in a two-dimensional channel. We assumed that the exothermic reaction takes place within the channel under Arrhenius kinetics. The viscosity of fluid is taken temperature dependent. The nonlinear equations governing the flow are derived under the long wavelength and low Reynolds number approximations. The power series solutions are constructed in terms of small powers of the reaction parameter. The graphical results are presented and the effects of embedded parameters on the quantities of interest are examined.
Keywords: peristaltic transport; reactive viscous fluid; variable viscosity peristaltic transport; reactive viscous fluid; variable viscosity
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Asghar, S.; Hussain, Q.; Hayat, T. Peristaltic Flow of Reactive Viscous Fluid with Temperature Dependent Viscosity. Math. Comput. Appl. 2013, 18, 198-220.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top